Smoothness analysis of subdivision schemes on regular grids by proximity

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)2169-2182
JournalSIAM Journal on Numerical Analysis
Volume46
Issue number4
DOIs
Publication statusPublished - 2008

Cite this

Smoothness analysis of subdivision schemes on regular grids by proximity. / Grohs, Philipp.

In: SIAM Journal on Numerical Analysis, Vol. 46, No. 4, 2008, p. 2169-2182.

Research output: Contribution to journalArticleResearch

@article{57a8318bdc734587a8c813a3865edaa0,
title = "Smoothness analysis of subdivision schemes on regular grids by proximity",
author = "Philipp Grohs",
year = "2008",
doi = "10.1137/060669759",
language = "English",
volume = "46",
pages = "2169--2182",
journal = "SIAM Journal on Numerical Analysis",
issn = "0036-1429",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

TY - JOUR

T1 - Smoothness analysis of subdivision schemes on regular grids by proximity

AU - Grohs, Philipp

PY - 2008

Y1 - 2008

U2 - 10.1137/060669759

DO - 10.1137/060669759

M3 - Article

VL - 46

SP - 2169

EP - 2182

JO - SIAM Journal on Numerical Analysis

JF - SIAM Journal on Numerical Analysis

SN - 0036-1429

IS - 4

ER -